# SDR 07FDEA03595

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53981540
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND OLD REPAIR DOUBLER BETWEEN FRAME 75A-76, STRG 29-30 RT.  DOUBLER ENDS ON THE LONGITUDINAL JOINT, NOT ALLOWED IAW SRM 53-10-12/FIG 203.  REPAIR PERFORMED BY INSTALLING NEW EXTERNAL DOUBLER IAW EA 6-5318-92197 AND   RAS/DAHAM/4019986/2005 ISSUE B.
